# SDR UIEA201000097

- Difficulty date: December 17, 2009
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 35,385 hours, 4,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR ACCOMPLISHED DURING D CHECK.  DURING INSPECTION OF DATUM ACFT, CRACK WAS FOUND ON THE INTERCOSTAL AT BS 2000, RBL 55.  PERMANENT REPAIR WAS ACCOMPLISHED IAW SRM 51-70-11-0G-0, FIG 1.  PERFORM A DETAIL VISUAL INSP OF THE INTERCOSTAL AT BS 2000 (RBL 55) IN BULK CARGO COMPARTMENT TO DETERMINE THE EXTENT OF THE DAMAGE.  ACCOMPLISH REPAIR FOR THE BULK CARGO COMPARTMENT INTERCOSTAL AT BS 2000 (RBL 55).
400 SRM 51-70-11-0G-0, FIG 1,  EO 4453A313.
